MathSciNet Relay Station
MathSciNet bibliographic data
MR113288 65.00
Kirkpatrick, E. T. Tables of values of the modified Mathieu functions. Math. Comput. 14 1960 118–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement